# SDR AALA201908309029

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Guide Plate
- Condition: Cracked
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT OVERWING EMERGENCY EXIT DOOR INTERNAL STRUCTURE GUIDE PLATE CRACKED. REPLACED GUIDE PLATE PER CMM 52-21-11.
